# SDR UHLA201509180745

- Difficulty date: September 18, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FASTENER HOLE IN SPAR 3 WING STUB HAS MULTIPLE CRACK INDICATIONS.  REAMED SPAR 3 TO REMOVE DAMAGE, FABRICATED AND INSTALLED PLUGS FCBS 57-01-00-004 IAW ETD2015-170-086572, REV A.
